MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 90K; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 90K; COCHLEAR IMPLANT
Model Number CI-1400-02H
Medical Device Problem Codes Mechanical Problem (1384); Electrical Shorting (2926)
Health Effect - Clinical Codes Failure of Implant (1924); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Event or Problem Description
The recipient reportedly experienced poor performance.Device testing revealed short circuits for several electrodes.Equipment was confirmed to be in good condition.The recipient's device was explanted.
 
Additional Manufacturer Narrative
Correction information: section h.6.The recipient was re-implanted with another advanced bionics cochlear device.A review of the device history record was completed, and no anomalies were noted.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section d.9.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: section h.6.Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed tool damage to the silicone overmold on the top and bottom covers, as well as a severed electrode.This is believed to have occurred during revision surgery.The photographic imaging inspection revealed a broken electrode wire in the fantail region.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed some of the electrical tests performed.The device passed the mechanical test performed.The photographic imaging inspection revealed a broken wire in the fantail region.It is believed that the break caused the impedance issues.A corrective action action was implemented.This version of the hires 90k device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 90K
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
lacey o'linn
28515 westinghouse place
valencia, CA 91355
MDR Report Key22514932
Report Number3006556115-2025-01017
Device Sequence Number8624914
Product Code MCM
UDI-Device Identifier07630016816260
UDI-Public(01)07630016816260(11)151008(17)170831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2017
Device Model NumberCI-1400-02H
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/19/2025
09/25/2025
11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age10 YR
Patient SexMale